# SDR ASAA0872794

- Difficulty date: March 13, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46001
- Condition: Dented
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER LWR SURFACE DENT AT 46.75 INCH FROM IB EDGE AND 12.25" FROM T/E.  REPAIR DENT IAW B737 700 SRM.
